Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


meds options
Oct 31, 2013

Thank you Dr Young for answering my questions it made me feel very well and stress free. I asked the questions (risk factor) about my cholesterol, I want to know what is the modern meds I can change to because I was on truvada/naverepin and truvada/stocrin witch I was resistance to, I am on truvada/aluvia for the past 4 years, what can I change to, to prevent me from having this cholesterol problem that aluvia is causing me to have. Thanks again

Response from Dr. Young

Hello and thanks for posting.

Typically,if switching meds for side effects and especially if there's a history of viral drug resistance, I try to switch medications within the same class.

This would mean switching from Aluvia (Kaletra) to one of the newer PIs, like atazanavir (Reyataz) or darunavir (Prezista). Both of these are associated with less cholesterol effects than Aluvia.

Hope that helps, BY



Previous
risk factor
Next
VDRL AND TPHA IS POSSITVE ITS QURABLE ?PLS SUGGEST ME MEDICINES IF ONTHER TEST IS REQUIRE PLS TELL ME

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement